Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Cough, phlegm in throat usually in the morning. Taken Augmentin, precribed Ajax, decoff-T. Suggestion?

Hi Sir, I am suffering with cough with phlegm in throat . I used Augmentin-625mg - 6tablets and also the ambrosial-s syrup from 10days. I have no severe cough for whole day but it generally comes in the morning only. But some sounds are coming while sleeping because of phlegm. Again my doctor given me AJAX-500 and DECOFF-T for this. Can i use these many Antibiotics and can i change. The problem is from last 15 days so should i visit any specialist. Please give your suggestion Sir, Thanking you
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  324
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Dear Kamal
I would suggest you to consult a ENT surgeon and a Chest Physician as your problem may be because of a disease in nose or throat or Chest. This will require some tests like throat swab, Blood test and Chest X ray . It is advisable to start treatment after these investigations.
I hope this answers your concern
with regards
Ravinder Sharma
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor